Vol. 8 (2002), no. 4

Generalized selfadjoint operators and their singular perturbations

Yurij M. Berezansky, Johannes Brasche

Methods Funct. Anal. Topology 8 (2002), no. 4, 1-14

Analytic aspects of Poissonian white noise analysis

Yuri G. Kondratiev, Tobias Kuna, Maria João Oliveira

Methods Funct. Anal. Topology 8 (2002), no. 4, 15-48

Coxeter functors for a certain class of *-quivers and *-algebras

S. A. Kruglyak

Methods Funct. Anal. Topology 8 (2002), no. 4, 49-57

Sobolev's problem for general elliptic systems of Lere-Volevich's structure

V. N. Los

Methods Funct. Anal. Topology 8 (2002), no. 4, 58-71

Krein type formula for canonical resolvents of dual pairs of linear relations

M. M. Malamud, V. I. Mogilevskii

Methods Funct. Anal. Topology 8 (2002), no. 4, 72-100


All Issues